Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36463
標題: (Applied Mathematical Modelling,31(5):880-894 )Vacation Policies for Machine Repair Problem with Two Type Spares
作者: J. C. Ke
K. H. Wang
關鍵字: Machine repair problem;Multiple vacations;Single vacation;Spare
出版社: New York, USA:Elsevier
Project: Applied Mathematical Modelling, Volume 31, Issue 5, Page(s) 880-894.
URI: http://hdl.handle.net/11455/36463
ISSN: 0307-904X
Appears in Collections:應用數學系所

Show full item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.